Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 194, NWS Austin/San Antonio, TX

June 13, 2015Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 13, 2015, 6:24 PM CDT for Wilson County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 6:24 PM CDT (23:24 UTC)
Expired
Jun 13, 2015, 7:00 PM CDT
In force
36 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 45 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:50 PM CDTTSTM WND DMG5 Nne Floresville, TXTHE PUBLIC REPORTED A LARGE OUTBUILDING WAS DAMAGED DUE TO HIGH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1718 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WUUS54 KEWX 132324
SVREWX
TXC493-140000-
/O.NEW.KEWX.SV.W.0194.150613T2324Z-150614T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUTHERLAND
  SPRINGS...OR NEAR FLORESVILLE...MOVING NORTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FLORESVILLE...STOCKDALE...LA VERNIA AND SUTHERLAND SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2923 9831 2935 9821 2941 9813 2939 9812
      2938 9812 2937 9811 2938 9809 2938 9807
      2921 9795 2909 9810
TIME...MOT...LOC 2323Z 137DEG 11KT 2921 9809 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
038 
WWUS54 KEWX 132348
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT SAT JUN 13 2015

TXC493-140000-
/O.CON.KEWX.SV.W.0194.000000T0000Z-150614T0000Z/
WILSON TX-
648 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL WILSON COUNTY...

AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLORESVILLE...
MOVING WEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND UP TO QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO  
ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE AND SUTHERLAND SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2923 9831 2935 9821 2929 9809 2921 9795
      2911 9809
TIME...MOT...LOC 2346Z 108DEG 10KT 2922 9816 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:08 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 13, 3:08 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 PM CDT SAT JUN 13 2015

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...ISOLATED SHOWERS AND
STORMS EAST OF I-35 WILL DIMINISH TOWARDS SUNSET. RE-DEVELOPMENT
OF STREAMER SHOWERS ACROSS THE EAST ARE FORECAST BY SEVERAL MODELS
OVERNIGHT. ACROSS WEST TEXAS...CONVECTION IS ONCE AGAIN DEVELOPING
THIS AFTERNOON. MID LEVEL FLOW IS WEAKER TODAY THAN YESTERDAY...
HOWEVER DESPITE THIS A ROBUST 35-45KT 850MB LLJ IS FORECAST TO
DEVELOP ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE THIS
EVENING AND OVERNIGHT...WHICH MAY SUPPORT STORMS MAINTAINING
STRENGTH INTO THE FAR WESTERN CWA LATE EVENING AND OVERNIGHT. A
FEW HI RESOLUTION MODELS AS WELL AS NAM12 AND GFS INDICATE THIS
OCCURRING. A FEW STRONGER STORMS MAY BE POSSIBLE WITH SMALL HAIL
AND STRONG WIND GUSTS WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE
TONIGHT...BUT THE BIGGER THREAT MAY BE LOCALLY HEAVY RAINFALL WEST
OF THIS LINE...SHOULD THE COMPLEX MAINTAIN ITSELF INTO THE FAR
WESTERN CWA.

SUNDAY SHOULD BE A REPEAT OF TODAY...WITH PERHAPS SLIGHTLY MORE
COVERAGE ALONG THE I-35 CORRIDOR AND ESPECIALLY EAST. A FEW
SHOWERS AND STORMS COULD CONTAIN HEAVY DOWNPOURS.

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...THE FORECAST MONDAY NIGHT
THROUGH WEDNESDAY WILL BE HIGHLY DEPENDENT ON A POTENTIAL
TROPICAL SYSTEM. WE CONTINUE TO MONITOR A BROAD AREA OF LOW
PRESSURE NEAR BELIZE AND THE YUCATAN. THIS SYSTEM WILL BE STEERED
NORTHWEST SUNDAY AND MONDAY INTO THE GULF OF MEXICO...AROUND THE
SOUTHWEST PERIPHERY OF A RIDGE ACROSS THE SOUTHEAST U.S. AND BROAD
TROUGH ACROSS TEXAS. ENVIRONMENTAL CONDITIONS ARE EXPECTED TO
SUPPORT SOME DEVELOPMENT OF THIS SYSTEM OVER THE GULF OF
MEXICO AS UPPER LEVEL WIND SHEAR RELAXES...AND AS OF SATURDAY
AFTERNOON THE NATIONAL HURRICANE CENTER IS CURRENTLY GIVING THE
SYSTEM A 50 PERCENT CHANCE OF DEVELOPMENT INTO A TROPICAL CYCLONE.

GLOBAL MODELS ARE GENERALLY CONVERGED ON A LANDFALL SOMEWHERE
ALONG THE MID OR UPPER TEXAS COAST TUESDAY MORNING. HOW ORGANIZED
THE SYSTEM BECOMES AND THE EXACT TRACK INTO AND THROUGH TEXAS WILL
DICTATE POPS AND QPF AMOUNTS ACROSS SOUTH-CENTRAL TEXAS. A MORE
ORGANIZED SYSTEM INTO THE UPPER TEXAS COAST WILL LEAVE THE EWX CWA
ON THE DRY SUBSIDENT SIDE. A WEAKER SYSTEM INTO THE MID TEXAS
COAST WILL POTENTIALLY BRING HEAVY RAINFALL TO PORTIONS OF THE
AREA TUESDAY AND WEDNESDAY. USING A BLENDED APPROACH FOR NOW OF
ECMWF/GFS AS WELL AS WPC/NHC COORDINATION WE HAVE SHOWN A GRADIENT
OF LIKELY POPS ACROSS THE NORTHEAST AND EASTERN CWA TUESDAY AND
WEDNESDAY TO SLIGHT CHANCE ALONG THE RIO GRANDE...WITH LOCALLY
HEAVY RAINFALL MENTIONED CENTRAL AND ESPECIALLY EASTERN ZONES.
AS THE FORECAST AND TRENDS ON THE POTENTIAL DEVELOPMENT OF THIS
SYSTEM BECOME CLEARER SUNDAY AND MONDAY POPS AND QPF AND RESULTING
IMPACTS WILL LIKELY BE REFINED ACROSS THE EWX CWA...SO STAY
CLOSELY TUNED.

BEYOND WEDNESDAY...MODELS INDICATE A BROAD MID AND UPPER LEVEL
WEAKNESS REMAINING OVER THE AREA THURSDAY AND FRIDAY. DIURNALLY
DRIVEN ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE
BOTH DAYS. DRYING AND POTENTIAL FOR WEAK RIDGING TO BUILD OVER THE
AREA TAKES PLACE NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  90  73  89  72 /  20  40  10  40  20
AUSTIN BERGSTROM INTL AIRPORT  73  90  72  89  71 /  20  40  10  40  20
NEW BRAUNFELS MUNI AIRPORT     74  91  73  90  72 /  20  40  10  40  20
BURNET MUNI AIRPORT            73  89  72  88  71 /  20  30  10  30  20
DEL RIO INTL AIRPORT           76  93  75  93  75 /  40  10  30  10  10
GEORGETOWN MUNI AIRPORT        73  89  73  88  71 /  20  40  10  40  20
HONDO MUNI AIRPORT             75  90  74  91  73 /  20  20  10  20  10
SAN MARCOS MUNI AIRPORT        73  89  72  89  72 /  20  40  10  40  20
LA GRANGE - FAYETTE REGIONAL   73  89  73  88  73 /  30  50  30  50  50
SAN ANTONIO INTL AIRPORT       75  90  74  90  74 /  20  30  10  30  20
STINSON MUNI AIRPORT           76  91  75  91  74 /  20  30  10  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

MESOSCALE/AVIATION...LH
SYNOPTIC/GRIDS...RUNYEN
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 13, 2:07 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 PM CDT SAT JUN 13 2015

TXZ171>173-183>194-202>209-217>225-228-141915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
207 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TONIGHT
ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE...OR ALONG AND
WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE. SOME STORMS COULD
CONTAIN LOCALLY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. IN
ADDITION...SOME STORMS COULD BECOME STRONG CONTAINING SMALL HAIL
AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY ON MONDAY INTO TUESDAY
AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO
MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM
HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING
LANDFALL ALONG THE MID OR UPPER TEXAS COAST LATE MONDAY OR TUESDAY
MORNING. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING
FLASH FLOODING WILL BE POSSIBLE LATE MONDAY NIGHT THROUGH
WEDNESDAY...WITH THE GREATEST THREAT ALONG AND NORTHEAST OF
HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. STAY
TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS
ON THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 13, 3:59 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT SAT JUN 13 2015

TXZ223-132200-
GONZALES TX-
359 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GONZALES COUNTY
UNTIL 500 PM CDT...

AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOCHHEIM...OR 8 MILES WEST OF SHINER...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...HAMON...GLAZE CITY...LITTLE NEW YORK...DREYER...DILWORTH
AND NICKLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2938 9725 2930 9738 2954 9755 2963 9719
TIME...MOT...LOC 2059Z 175DEG 14KT 2940 9730

MSL
Special weather statement, Jun 13, 4:50 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CDT SAT JUN 13 2015

TXZ207-132245-
GUADALUPE TX-
450 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY UNTIL
545 PM CDT...

AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF KINGSBURY...OR 10 MILES EAST OF SEGUIN...MOVING NORTH
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEGUIN...STAPLES...MCQUEENEY...KINGSBURY...GERONIMO...ZIPP AND NOLTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2939 9784 2939 9801 2961 9811 2979 9784
      2963 9769
TIME...MOT...LOC 2150Z 185DEG 23KT 2952 9780

MSL
Special weather statement, Jun 13, 4:55 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT SAT JUN 13 2015

TXZ223-132300-
GONZALES TX-
455 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GONZALES COUNTY
UNTIL 600 PM CDT...

AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NIXON...OR 15 MILES EAST OF STOCKDALE...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NIXON...BEBE AND LEESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2920 9767 2932 9781 2941 9782 2949 9776
      2948 9761
TIME...MOT...LOC 2155Z 184DEG 23KT 2930 9772

MSL
Special weather statement, Jun 13, 5:26 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 PM CDT SAT JUN 13 2015

TXZ221-132330-
WILSON TX-
526 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WILSON COUNTY UNTIL 630 PM CDT...

AT 524 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PANDORA AND STOCKDALE...MOVING NORTH AT 25 MPH. OTHER STORMS
WERE DEVELOPING ACROSS MOST OF CENTRAL AND NORTHERN WILSON COUNTY.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...STOCKDALE...LA VERNIA...PANDORA...SUTHERLAND
SPRINGS...FAIRVIEW AND CANADA VERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2905 9834 2916 9834 2937 9813 2936 9811
      2937 9811 2937 9787 2925 9777 2892 9821
TIME...MOT...LOC 2224Z 174DEG 13KT 2923 9789

MSL

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:15 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 12, 7:51 PM CDTSpecial Weather StatementEWXVal Verde39 min
Jun 12, 7:52 PM CDTSpecial Weather StatementEWXVal Verde38 min
Jun 12, 9:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
Jun 12, 9:35 PM CDTSpecial Weather StatementEWXKinney40 min
Jun 12, 9:48 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde42 min
Jun 12, 10:00 PM CDTSpecial Weather StatementEWXKinney30 min
Jun 12, 10:27 PM CDTSpecial Weather StatementEWXKinney48 min
Jun 12, 10:52 PM CDTSpecial Weather StatementEWXKinney23 min
Jun 12, 11:45 PM CDTSpecial Weather StatementEWXMaverick45 min
Jun 13, 2:59 PM CDTAreal Flood AdvisoryEWXLavaca2 hr
Jun 13, 3:59 PM CDTSpecial Weather StatementEWXGonzales61 min
Jun 13, 4:29 PM CDTAreal Flood WarningEWXDeWitt2 hr
Jun 13, 4:40 PM CDTFlash Flood WarningEWXLavaca95 min
Jun 13, 4:50 PM CDTSpecial Weather StatementEWXGuadalupe55 min
Jun 13, 4:55 PM CDTSpecial Weather StatementEWXGonzales65 min
Jun 13, 5:26 PM CDTSpecial Weather StatementEWXWilson64 min
Jun 13, 6:07 PM CDTAreal Flood WarningEWXWilson83 min
Jun 13, 6:54 PM CDTFlash Flood WarningEWXWilson2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.